MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.IF4.09.RM TIBIAL INSERT FIX S4 RM - 9MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.IF4.09.RM TIBIAL INSERT FIX S4 RM - 9MM
Model Number 02.18.IF4.09.RM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 june 2025.Lot 189282: (b)(4) items manufactured and released on 09/04/2019.Expiration date: 26/03/2024.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 3 years and 2 months after the primary surgery, the surgeon upsized the liner (from 9mm to 11mm) and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO PARTIAL KNEE 02.18.IF4.09.RM TIBIAL INSERT FIX S4 RM - 9MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22326806
Report Number3005180920-2025-00574
Device Sequence Number18245403
Product Code HSX
UDI-Device Identifier07630030896125
UDI-Public07630030896125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Model Number02.18.IF4.09.RM
Device Lot Number189282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight225 KG
Patient RaceWhite